Separation axioms in ideal bitopological spaces

Downloads

DOI:

https://doi.org/10.26637/MJM0801/0017

Abstract

In this paper, we introduce and study $(i, j)$-semi- $\mathscr{I}-R_0$ and $(i, j)$-semi- $\mathscr{I}-R_1$ spaces. Also we obtain several characterizations of this axioms.

Keywords:

Ideal bitopological spaces, (i, j) -semi- I -closed set, (i, j) -semi- I -open set, (i, j) -semi- I -closure, (i, j) -semi- I - kernal

Mathematics Subject Classification:

Mathematics
  • P. Maragatha Meenakshi Department of Mathematics, Periyar E.V.R. College, Affiliated to Bharathidasan University, Tiruchirappalli-620023, Tamil Nadu, India.
  • A. Vanitha Department of Mathematics, Valluvar College of Science and Management, Affiliated to Bharathidasan University, Karur-639003, Tamil Nadu, India.
  • Pages: 99-103
  • Date Published: 01-01-2020
  • Vol. 8 No. 01 (2020): Malaya Journal of Matematik (MJM)

M. Caldas, S. Jafari and N. Rajesh, Semiopen sets in ideal bitopological spaces, to appear in CUBO Mathematics Journal, 2020.

A. S. Davis, Indexed systems of neighbourhoods for general topological spaces, Amer. Math. Monthly, 68(1961), 886-893.

D. Jankovic and T. R. Hamlett, New topologies from old via ideals, American Math. Monthly, 97(1990), 295-310.

J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 13(1963), 71-89.

M.Mrs ̂evic ̂, On pairwise R_0 and pairwise R_1 bitopologicalcal spaces, Bull. Math. De la Soc. Sci. Mathe. de. la. R. S. de Roumanie Tome, 30(78)(1986), 17-23.

K. Kuratowski, Topology, Academic press, New York, 1966.

P. Maragatha Meenakshi and A. Vanitha, Bitopologicalseparatin axioms (submitted).

M. G. Murdeshwar and S. A. Naimpally, $R_1$ topological spaces, Canad. Math. Bull., 9(1966), 521-523.

N. A. Shanin, On separability in topological spaces, Dokl. Akad. Sciencies. USSR, 38(1943), 166-169.

R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci., 20(1945), 51-61.

  • NA

Metrics

PDF views
41
Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20268
|

Published

01-01-2020

How to Cite

P. Maragatha Meenakshi, and A. Vanitha. “Separation Axioms in Ideal Bitopological Spaces”. Malaya Journal of Matematik, vol. 8, no. 01, Jan. 2020, pp. 99-103, doi:10.26637/MJM0801/0017.